# SDR 2007FA0000243

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: General aviation
- Aircraft: N1768G
- Make and model: Beech 35-B33
- Aircraft serial: CD509
- Aircraft time: 94 hours, 100 cycles
- Engine: Cont IO470*
- Engine time: 94 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Antenna
- Part number: VP10
- Part serial: 118136MC
- Condition: Misinstalled
- Location: Vhf System
- Part time: 94 hours, 100 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: A

## Discrepancy

THE DOUBLER FOR THE VHF ANTENNA APPEARS TO HAVE BEEN TOO SMALL(SLIGHLY LARGER THAN THE BASE OF THE ANTENNA)AND WAS NOT RIVITED TO THE FUSELAGE,ALLOWING THE ANTENNA TO FLUTTER WHILE AIRBORNE.ON POST FLIGHT INSPECTION THE PILOT DISCOVERED TEARING ON THREE SIDES ON TOP OF THE FUSELAGE AROUND THE BASE OF THE ANTENNA.NOTE THE TACH ONLY READS 94.5
